# SDR IXXA0100071O

- Difficulty date: November 10, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N826BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45998
- Aircraft time: 83,918 hours, 33,561 cycles
- System (JASC): 2610 · Detection System
- Part: Connector
- Condition: Defective
- Location: Engine
- Part time: 83,918 hours, 33,561 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENROUTE FROM TOL TO BFI, ON DESCENT THE NUMBER FOUR ENGINE FIRE WARNING SHORT CIRCUIT LIGHT ILLUMINATED. THE FLIGHT CREW FOLLOWED COMPANY PROCEDURES AND SECURED THE ENGINE. THE FLIGHT CONTINUED TO BFI FOR AN UNEVENTFUL LANDING. MAINTENANCE INSPECTED THE ENGINE WITH NO EVIDENCE OF A FIRE. FURTHER INVESTIGATION REVEALED A DEFECTIVE ELECTRICAL CONNECTOR ON THE SENSING ELEMENT AND WAS REPLACED. MAINTENANCE PERFORMED A SUCCESFUL OPERATIONAL TEST IN ACCORDANCE WITH THE MAINTENANCE MANUAL. THE AIRCRAFT WAS RETURNED TO SERVICE.
